# SDR C77A20130508001

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 12,604 hours, 7,168 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631401
- Part serial: 592
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR WILL NOT DISENGAGE.  REPLACED R2 DOOR FLEXBALL CABLE IAW AMM 52-42-40. OPS CHECK GOOD.
